Researcher Page

사진

Oum, Sang-il (엄상일) C-1692-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
http://mathsci.kaist.ac.kr/~sangil/HomePage
Research Area
Combinatorics, discrete mathematic, Graph theory, matroid theory, Structural graph theory and related problems

Keyword Cloud

Reload 더보기
1

CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcherAMER MATHEMATICAL SOCTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

2

Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

3

Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcherELSEVIER SCIENCE BVDISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

4

Unavoidable induced subgraphs in large graphs with no homogeneous sets

Seymour, Paul; Kim, Ringi; Chudnovsky, Maria; Oum, Sang-ilresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

5

A RELATIVE OF HADWIGER'S CONJECTURE

Oum, Sang-ilresearcher; Seymour, Paul; Kim, Jaehoon; Edwards, Katherine; Kang, Dong YeapSIAM PUBLICATIONSSIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

6

Partitioning H-minor free graphs into three subgraphs with no large components

Oum, Sang-ilresearcher; Liu, ChunhungElsevierELECTRONIC NOTES IN DISCRETE MATHEMATICS, v.49, pp.133 - 138, 2015-11

7

NUMBER OF CLIQUES IN GRAPHS WITH A FORBIDDEN SUBDIVISION

Oum, Sang-ilresearcher; Lee, ChoongbumSIAM PUBLICATIONSSIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.1999 - 2005, 2015-10

8

Hyperbolic surface subgroups of one-ended doubles of free groups

Oum, Sang-ilresearcher; Kim, Sang-hyunOXFORD UNIV PRESSJOURNAL OF TOPOLOGY, v.7, no.4, pp.927 - 947, 2014-12

9

Unavoidable vertex-minors in large prime graphs

Oum, Sang-ilresearcher; Kwon, O-JoungACADEMIC PRESS LTD- ELSEVIER SCIENCE LTDEUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.100 - 127, 2014-10

10

Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTDEUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

11

Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Vatshelle, Martin; Saether, Sigve HortemoELSEVIER SCIENCE BVTHEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

12

Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcherELSEVIER SCIENCE BVDISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

13

Guest editors' foreword

Heggernes, Pinar; Oum, Sang-ilresearcher; Kratochvil, JanELSEVIER SCIENCE BVDISCRETE APPLIED MATHEMATICS, v.168, pp.1 - 2, 2014-05

14

Rank-width of random graphs

Oum, Sang-ilresearcher; Lee, Choongbum; Lee, JoonkyungWILEY-BLACKWELLJOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

15

Finding minimum clique capacity

Seymour, Paul; Oum, Sang-ilresearcher; Chudnovsky, MariaSPRINGERCOMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

16

Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcherELSEVIER SCIENCE INCLINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

17

Perfect Matchings in Claw-free Cubic Graphs

Oum, Sang-ilresearcherELECTRONIC JOURNAL OF COMBINATORICSELECTRONIC JOURNAL OF COMBINATORICS, v.18, no.1, 2011-03 View PDF (91kb)

18

Rank-width and tree-width of H-minor-free graphs

Oum, Sang-ilresearcher; Fomin, FV; Thilikos, DMACADEMIC PRESS LTDEUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

19

Computing rank-width exactly

Oum, Sang-ilresearcherELSEVIER SCIENCE BVINFORMATION PROCESSING LETTERS, v.109, no.13, pp.745 - 748, 2009-06 View PDF (140kb)

20

Circle Graph Obstructions Under Pivoting

Oum, Sang-ilresearcher; Geelen, JimJOHN WILEY & SONS INCJOURNAL OF GRAPH THEORY, v.61, no.1, pp.1 - 11, 2009-05

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0